Homepage of Joachim Jelisiejew

(under permanent construction)

Contact:

Room 4460
Instytut Matematyki UW
Banacha 2,
02-097 Warsaw,
Poland.

e-mail (remove OBSTRUCTION): j.jelisiejewOBSTRUCTION@mimuw.edu.pl

ArXiv preprints

  1. Elementary components of Hilbert schemes.
    arXiv:1710.06124, 2017. arXiv version
  2. VSPs of cubic fourfolds and the Gorenstein locus of the Hilbert scheme of 14 points on A^6.
    arXiv:1611.04345, 2016. arXiv version

To appear

  1. Finite schemes and secant varieties over arbitrary characteristic with Jarosław Buczyński.
    To appear in Differential Geometry and its Applications. Journal arXiv version
  2. The Hilbert scheme of 11 points in A^3 is irreducible with Theodosios Douvropoulos, Bernt Ivar Utstøl Nødland and Zach Teitler.
    A project initiated during apprenticeship weeks at CombAlgGeom semester under the supervision of Greg Smith and Bernd Sturmfels.
    To appear in "Combinatorial Algebraic Geometry", Fields Institute Communications. arXiv version
  3. Equations and tropicalization of Enriques surfaces with Barbara Bolognese, Corey Harris.
    A project initiated during apprenticeship weeks at CombAlgGeom semester under the supervision of Greg Smith and Bernd Sturmfels.
    To appear in "Combinatorial Algebraic Geometry", Fields Institute Communications. arXiv version
  4. Constructions of k-regular maps using finite local schemes with Jarosław Buczyński, Tadeusz Januszkiewicz and Mateusz Michałek.
    To appear in Journal of EMS. arXiv version

Published

  1. On polynomials with given Hilbert function and applications with Alessandra Bernardi, Pedro Macias Marques and Kristian Ranestad.
    Collect. Math. (online first). Journal arXiv version
  2. Classifying local Artinian Gorenstein algebras.
    Collect. Math. 68 (2017) no. 1, 101-127. Journal arXiv version
  3. On the rationality of Poincarè series of Gorenstein algebras via Macaulay's correspondence with Gianfranco Casnati and Roberto Notari.
    Rocky Mountain J. Math. 46 (2016), no. 2, 413–433. Journal arXiv version
  4. On commutativity of ideal extensions (BSc thesis under the supervision of E.R.Puczyłowski),
    Communications in Algebra Vol. 44, Iss. 5, 2016. Journal arXiv version
  5. Irreducibility of the Gorenstein loci of Hilbert schemes via ray families, with Gianfranco Casnati and Roberto Notari.
    Algebra Number Theory, 9(7):1525–1570, 2015. Journal arXiv version
  6. Local finite dimensional Gorenstein k-algebras having Hilbert function (1,5,5,1) are smoothable.
    Journal of Algebra and Its Applications: Volume 13, 13(8):1450056 (7 pages), 2014. Journal arXiv version
  7. An upper bound for the Waring rank of a form.
    Archiv der Mathematik: Volume 102, Issue 4 (2014), Page 329-336. Journal arXiv version

Other - not intended for publication

  1. Deformations of zero-dimensional schemes and applications. My MSc thesis made under the supervision of Jarosław Buczyński
    arXiv version